# SDR MALA040487

- Difficulty date: July 14, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N411XJ
- Make and model: Saab 340B
- Aircraft serial: 340B411
- Aircraft time: 17,777 hours, 19,481 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y INSPECTION IN LCQ, CORROSION ON STA 225 FLOORBOARD ANGLE.  REMOVED CORROSION WITH 100 PERCENT MAT LOSS.  FABRICATED ANGLE DOUBLER FROM 2024T3.040 TREATED, PRIMED AND INSTALLED IAW EO S53108.  A/C RELEASE DATE 7/15/04.
